MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Adult Respiratory Distress Syndrome (1696)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved an anti-reflux valve (check valve with male/female luer lock) leak when in use with a central venous catheter (cvc).This caused all the patient's (unspecified) sedation medications to leak on to the bed.The patient was intubated, sedated, and under muscle relaxants, in the prone position because she was in severe respiratory distress.Suddenly, she began to raise her head.The clinician reacted immediately by securing her and notifying the doctor.All the tubing was changed as a precaution for this instance.The patient was in danger.She was improperly sedated, resulting in uncontrolled respiratory distress.Actions taken at the healthcare facility for patient management: duty physician and management were notified.This report captures first of two occurrences for the patient.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24603180
Report Number9617594-2026-00274
Device Sequence Number15545234
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)300701(10)14505009
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number14505009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL VENOUS CATHETER (CVC), UNK MFR; UNSPECIFIED SEDATIVE DRUG, UNK MFR
Patient SexUnknown